# SDR G2W2004F00000

- Difficulty date: March 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N555VR
- Make and model: Lear 31
- Aircraft serial: 033C
- Engine: Garrtt TFE73123B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080022
- Part serial: 12673
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS DECENDING THROUGH 10,000 FT TRASITIONING FROM THE ENROUTE TO APPROACH PHASE OF FLIGHT.  IT WAS AT THIS TIME THAT THE CAPTAIN NOTICED THE LT ENGINE INDICATIONS ROLLED BACK SHOWING A DEAD ENGINE.  THE CAPTAIN MOVED THE LT THROTTLE TO SEE IF THE ENGINE WAS PRODUCING ANY THRUST AND IT WAS DETERMINED THAT THE ENGINE WAS NOT RUNNING.  THE CREW INITIATEE THE EMEGENCY CHECKLIST AND ENGINE SHUT DOWN PROCEDURES IN FLIGHT.  THE CREW THEN DETERMINED THAT THEIR WAS NO APPARENT CAUSE FOR INFLIGHT AIR START AND THE ENGINE STARTED NORMALLY AND RAN WITHOUT INCIDENT TO THE DESTINATION AIRPORT OF AIRPORT.  DETERMINED THAT THE CAUSE WAS A FAULTY FUEL PUMP/FUEL CONTROL.  REMOVED AND REPLACED. F/T OK.
